Minimax optimality in robust detection of a disorder time in doubly-stochastic Poisson processes

Type de document :
Article dans une revue
The Annals of Applied Probability : an official journal of the institute of mathematical statistics, The Institute of Mathematical Statistics, 2017, 27 (4), pp.2515-2538
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-02008792
Contributeur : Yahia Salhi <>
Soumis le : mardi 5 février 2019 - 21:36:11
Dernière modification le : jeudi 7 février 2019 - 17:52:31

Identifiants

  • HAL Id : hal-02008792, version 1

Citation

Nicole El Karoui, Stéphane Loisel, Yahia Salhi. Minimax optimality in robust detection of a disorder time in doubly-stochastic Poisson processes. The Annals of Applied Probability : an official journal of the institute of mathematical statistics, The Institute of Mathematical Statistics, 2017, 27 (4), pp.2515-2538. 〈hal-02008792〉

Partager

Métriques

Consultations de la notice

9